On a conjecture of Athanasiadis related to freeness of a family of hyperplane arrangements

Research output: Contribution to journalArticle

Abstract

We prove a characterization of freeness, conjectured by Athanasiadis, for the family of hyperplane arrangements, which lie between the Coxeter and the Catalan arrangement of the type Ae. One direction was already proved in [2]. Here we prove the other direction

Original languageEnglish
Pages (from-to)469-474
Number of pages6
JournalMathematical Research Letters
Volume19
Issue number2
DOIs
Publication statusPublished - 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On a conjecture of Athanasiadis related to freeness of a family of hyperplane arrangements'. Together they form a unique fingerprint.

  • Cite this